Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 73 • Issue: 3 • Year: 2009 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
LEV VASILEVICH OVSYANNIKOV: (on his 90th birthday)
V.V. Pukhnachev
Non-linear oscillations of a Hamiltonian system in the case of 3:1 resonance
B.S. Bardin and A.M. Chekin
A qualitative analysis of the steady modes of operation of small wind power generators
M.Z. Dosaev, Ching-Huei Lin, Wen-Lung Lu, V.A. Samsonov and Yu. D. Selyutskii
The modelling of microconvection in an infinite strip
O.N. Goncharova
The effect of a high-frequency progressive vibration on the convective instability of a two-layer fluid
S.M. Zenkovskaya and V.A. Novosyadlyi
The reflection of a shock wave from a centre or axis of symmetry at adiabatic exponents from 1.2 to 3
Kh.F. Valiyev
Interaction of a free stream and a flow from a point source with dissimilar Bernoulli constants
N.B. Ilinskii, D.V. Maklakov and R.F. Mardanov
Analysis of the structure of the boundary layer in the problem of the torsion of a laminated spherical shell
N.K. Akhmedov and Yu. A. Ustinov
The non-linear oscillations of a rod with close values of the cross-section axial moments of inertia
A.I. Munitsyn
Complex variable equations and the numerical solution of harmonic problems for piecewise-homogeneous media
A.A. Dobroskok and A.M. Linkov
The method of integrodifferential relations for analysing the natural oscillations of membranes
G.V. Kostin and V.V. Saurin
Diffraction of a plane acoustic wave by a non-uniform thermoelastic cylindrical layer bounded by inviscid heat-conducting fluids
N.V. Larin and L.A. Tolokonnikov
Harmonic oscillations of a rigid punch on a porous elastic layer
A. Scalia
The variational method in contact problems. The present state of the problem and trends in its development
A.S. Kravchuk
Instability conditions for a non-linear discrete system in the critical case of two unit roots
A. Kh. Gelig and A.N. Churilov
Results of the International Conference on the Control of Dynamical Systems (Moscow, 2630 January 2009)
G.V. Kostin
ARIK ARTAVAZDOVICH MELIKYAN: (5 October 19446 April 2009)
Volume: 73 • Issue: 3 • Year: 2009 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100